| Catalog Number |
002200 |
| Medical Device Problem Code |
Illegible Information (4050)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided photos for evaluation.Based on review of the photos, the complaint was confirmed.However, without the actual sample available for investigation, a root cause could not be established.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
It was reported that "there seems to be an issue with the printing of lot numbers on your weck clips.The ink on the packaging appears to be running which sometimes makes it difficult to read/document the lot numbers in the patients record".No report of patient involvement.
Additional Manufacturer Narrative
(b)(4).Udi# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description